Please use this identifier to cite or link to this item: http://dspace.onu.edu.ua:8080/handle/123456789/4654
Title: Are the s-Cepheids crossing the instability strip for the first time?
Authors: Andrievsky, Serhii M.
Harbuzov H. O.
Doikov, D. N.
Андрієвський, Сергій Михайлович
Андриевский, Сергей Михайлович
Citation: Odessa Astronomical Publications
Issue Date: 2012
Publisher: Astroprint
Keywords: Stars: Cepheids
Series/Report no.: ;vol. 25, issue 1, p. 56-59.
Abstract: Using the literature data on secular period changes reported for the small-amplitude Cepheids (s-Cepheids) it is shown that these stars are not crossing the instability strip for the first time. After correction of the observed pulsational chracteristics of s-Cepheids, in the diagram ”log(dP/P)100 - log P” they become indistinguishable from usual classic Cepheids, which are supposed to have already crossed the instability strip more than (or at least) once.
Description: Odessa Astronomical publications / Одесская астроном. обсерватория . – Одесса : Астропринт, 2012 . – Vol.25/1.
URI: http://dspace.onu.edu.ua:8080/handle/123456789/4654
Appears in Collections:Odessa Astronomical Publications

Files in This Item:
File Description SizeFormat 
andrievs.pdf220.26 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.